ElishaCo~Mod: DepressionModerator: Heart & Cardiovascular Diseasehttp://www.healingwell.com/donate
Sounds like you are a very busy young woman. A dancer, how great but oh the pain of stepping on a rock. Make sure you take care of your "Happy Feet"
I would ask my Physician if increasing your Trazadone to 100 mgs at bedtime. I am glad you were an advocate for yourself and talked with P-Doc.
IMHO you have made a good plan for the Nutcracker, stick to your plan as you said you are stressing to much. Do the roles you are chosen for and do them well. Enjoy this years Holiday Season and feel good about you. I am sure you are a beautiful dancer.
Kitt, Moderator: Anxiety/Panic & Depression& GERD Forums*~*
I hope your foot is ok and just getting out and dancing should make you feel good about who you are. We would love to be able to dance as you do. I can picture you swirling and twirling. What a lovely site.